Maximum Density Space Packing with Parallel Strings of Spheres.
Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 277-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1991__6_4_131158,
author = {A. Bezdek and W. Kuperberg and E. Makai},
title = {Maximum {Density} {Space} {Packing} with {Parallel} {Strings} of {Spheres.}},
journal = {Discrete & computational geometry},
pages = {277--284},
year = {1991},
volume = {6},
number = {4},
zbl = {0724.52013},
url = {http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131158/}
}
A. Bezdek; W. Kuperberg; E. Makai. Maximum Density Space Packing with Parallel Strings of Spheres.. Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 277-284. http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131158/